# SDR SIMA20130507001

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 33,709 hours, 30,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3280 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BOTH UPPER AND LOWER AFT DOOR ROLLERS FROZEN.  LUBRICATED AND PERFORMED AN OPERATIONAL CHECK AS PER 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
